# SDR HALA2018060600280

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 27,273 hours, 64,258 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AFT FA REPORTED THAT THE JUMP SEAT AND BULKHEAD DOOR GETS PROGRESSIVELY HOTTER DURING FLIGHT. SEAT BECOMES UNCOMFORTABLY HOT BY THE END OF THE FLIGHT.   FOUND THE LT PACK PLENUM CRACKED. REMOVED AND REPLACED THE LT RAM AIR INLET PLENUM IAW AMM 21-29-21. OPS & LEAK CHECKED OK.
